# SDR 05FDEA00742

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME 62 TO 73 SEAT TRACK '0' HAS SEVERAL AREAS OF CORROSION IN ZONE 250.  REMOVED AND REPLACED SEAT TRACK FROM FRAME 62 TO FRAME73 IAW A310-200 SRM 51-72-10.
